# SDR CALA2025051504698

- Difficulty date: May 14, 2025
- Submitted: May 15, 2025
- Operation: Air carrier
- Aircraft: N795UA
- Make and model: Boeing 777222
- Aircraft serial: 26927
- Aircraft time: 108,948 hours, 14,410 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

M/D L3 DOOR FWD EMERGENCY POWER SUPPLY M33400 BATTERY PACK FOUND LOW CAPACITY -   RAISED FROM WORK CARD 86-3350-1-0002.  REPLACED M/D L3 DR FWD EM ERGENCY POWER SUPPLY M33400 BATTERY PACK AS PER AMM 33-51-06-960 -802 REV 103. PERFORMED THE NEW BATTERY PACK INSTALLATION TEST A S PER AMM 33-51-06-960-802 REV 104. PERFORMED THE NEW BATTERY PACK CAPACITY CHECK AS PER AMM 33-51-06-200-801 REV 104. TEST RE SULT NORMAL.
